# SDR SWAA2013052416476

- Difficulty date: May 1, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 32,466 hours, 22,212 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5914489
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL AAF222 DELAMINATED BETWEEN STA 674 TO STA 696, LBL 22.  R & R PANEL IAW  SRM.
